# SDR GTIA040537

- Difficulty date: April 29, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K221995A31
- Part serial: BR547D
- Condition: Out Of Limits
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON, LOWER VIBRATION ISOLATOR ALIGNMENT MARK MISMATCH EXCEEDS ALLOWABLE LIMITS.  REMOVED LOWER VIBRATION ISOLATOR.  INSTALLED VIBRATION ISOLATOR.
